# SDR DALA2023042703290

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,467 hours, 38,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO FORWARD UPPER RIGHT OVERWING CABIN EXIT LIGHTS AND ONE CEILING AISLE LIGHT TO BE INOPERATIVE. MAINTENANCE REPLACED TWO EMERGENCY LIGHT POWER SUPPLY BATTERIES PER B717 AMM 33-51-03 PAGEBLOCK 401. OPERATIONAL CHECK WAS GOOD. (LP #9428982)
